# SDR 07FDEA02680

- Difficulty date: July 31, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 49,393 hours, 11,312 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7105513
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, RT TUNNEL AREA LONGERON 38R SPLICE BETWEEN STA 1853 TO STA 1871 FOUND CRACKED.   [08-15-07]   REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
